American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(02F30) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Leo Harrington and Saharon Shelah. The undecidability of the recursively enumerable degrees. Bull. Amer. Math. Soc. 6 (1982) 79-80. MR 634436.
Abstract, references, and article information   
View Article: PDF

[2] Robert I. Soare. Recursively enumerable sets and degrees. Bull. Amer. Math. Soc. 84 (1978) 1149-1181. MR 508451.
Abstract, references, and article information   
View Article: PDF

[3] J. R. Shoenfield. The decision problem for recursively enumerable degrees. Bull. Amer. Math. Soc. 81 (1975) 973-977. MR 0387035.
Abstract, references, and article information   
View Article: PDF

[4] Robert I. Soare. Automorphisms of the lattice of recursively enumerable sets. Bull. Amer. Math. Soc. 80 (1974) 53-58. MR 0373858.
Abstract, references, and article information   
View Article: PDF

[5] C. E. Hughes, Ross Overbeek and W. E. Singletary. The many-one equivalence of some general combinatorial decision problems. Bull. Amer. Math. Soc. 77 (1971) 467-472. MR 0281609.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1